# SDR 20000511SH019

- Difficulty date: April 24, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N398RS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605009
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 41011680103
- Part serial: 0013
- Condition: Leaking
- Location: Pitch Trim
- Part time: 76 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACTUATOR LEAKINGSKYDROL (HYDRAULIC) AND GEAR OIL.  (X)
